# SDR COMA0260391

- Difficulty date: July 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 14,935 hours, 13,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5668 FLAS FAIL MESSAGE AT 30 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
